# SDR UALA2011081904426

- Difficulty date: August 18, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N431UA
- Make and model: Airbus A320-232
- Aircraft serial: 571
- Aircraft time: 53,874 hours, 19,970 cycles
- Engine: Iae V2527A5
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Part number: ACP2788AB04
- Part serial: 57
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACP 3 HAS A HOT MIKE. REPLACED OBSERVERS AUDIO PANEL.
